# SDR O84A114543

- Difficulty date: March 19, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N880SF
- Make and model: Bell 230
- Aircraft serial: 23024
- Aircraft time: 4,114 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL124Q
- Part serial: 2429
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR FAILED IN CRUSE FLIGHT AND AFTER SHUTDOWN COULD NOT START NR 1 ENGINE DUE TO STARTER WOULD NOT MOTOR.  ONE BRUSH WORN BEYOND LIMITS.  REPLACED STARTER / GENERATOR.
